MathSciNet Relay Station
MathSciNet bibliographic data
MR1769728 (2002f:58061) 58J60 (35B45)
Djadli, Zindine; Hebey, Emmanuel; Ledoux, Michel Paneitz-type operators and applications. Duke Math. J. 104 (2000), no. 1, 129–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement